# SDR CALA2025092909363

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 106,067 hours, 19,268 cycles
- System (JASC): 5270 · Door Warning System
- Part: Actuator
- Part number: 933D1001
- Part serial: 1026
- Condition: Faulted
- Location: Zone 800
- Part time: 806,043 hours, 719,263 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 2R EICAS STATUS #2 RIGHT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SEN SOR DISAGREEMENT.DB PSEU 2 (R2) DB PSEU 2 (L2) SAME 3 FAULTS AS PREVIOUS LEG, REF FIM 52-11 TASK 806. PERFORMED FLIGHT LOCK CONTROL TEST PER AMM 52-11-26-740-801 FOUND 2R FLIGHT LOCK INOP R&R DOOR R2 FLIGHT LOCK ACTUATOR. OPS CHECKS GOOD. NO FURTHER DEFECTS NOTED. REF AMM TASK 52-11-26-400-801 & TASK 52-11-26-740-801.
